Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Homotopy associativity of $ H$-spaces. I


Author: James Dillon Stasheff
Journal: Trans. Amer. Math. Soc. 108 (1963), 275-292
MSC: Primary 55.40
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-99939-9
PII: S 0002-9947(1963)99939-9
Article copyright: © Copyright 1963 American Mathematical Society